MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM WITH Y-SITE; SHG19-75Y

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM WITH Y-SITE; SHG19-75Y
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported, "in the morning, the tube was filled with air.Rinsing with nacl 0.9% and aspiration of blood was not possible.During rinsing, rinsing fluid leaked from the y-piece.As we did not notice the defect immediately, we tried to flush again at the small access of the y-piece.The flushing fluid escaped in a jet from the side of the hose.We stopped immediately and closed the clamp near the port needle." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking y-site is confirmed, but the exact cause could not be determined.One photograph of an infusion set y-site was returned for evaluation.An initial visual observation of the photograph showed someone holding the y-site of a device.The y-site was observed to have a longitudinal crack along the luer.Use residues could be seen along the device in the returned photograph.While a crack was observed in the y-site luer in the returned photograph, no details of the split could be discerned.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
EZ HUBER 19G X 19MM WITH Y-SITE
Common Device Name
SHG19-75Y
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19240400
Report Number3006260740-2024-02125
Device Sequence Number12507829
Product Code FPA
UDI-Device Identifier00801741089145
UDI-Public(01)00801741089145
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberSHG19-75
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/12/2024
02/10/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date06/21/2024
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale